# SDR UALA2011022500958

- Difficulty date: February 25, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 60,960 hours, 22,535 cycles
- Engine: Pwa PW2040
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Part serial: 402285426
- Condition: Faulty
- Location: Eq Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOL SMOKE DETECTOR - REPLACED EQUIP COOL SMOKE DETECTOR ON TASKCARD.
